Alert archive / Nevada / Flash Flood Warnings in 2012

Flash Flood Warning 11, NWS Elko, NV

September 10, 2012Nye County, Nevada

NWS Elko, NV issued this flash flood warning at Sep 10, 2012, 5:03 PM PDT for Nye County, Nevada. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 10, 2012, 5:03 PM PDT (00:03 UTC)
Expired
Sep 10, 2012, 7:46 PM PDT
In force
3 hr
Issued by
NWS Elko, NV
Area
Storm-based polygon
Flood severity
None

County Nye County, NV

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 0.1 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2012-09-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2012-09-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3264 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

807 
WGUS55 KLKN 110003
FFWLKN
NVC023-110400-
/O.NEW.KLKN.FF.W.0011.120911T0003Z-120911T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ELKO NV
503 PM PDT MON SEP 10 2012

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL NYE COUNTY IN SOUTH CENTRAL NEVADA...

* UNTIL 900 PM PDT

* AT 456 PM PDT...DOPPLER RADAR SUGGESTS FLASH FLOODING IS LIKELY 
OVER THE WARNED AREA.

LOCATIONS INCLUDE...RURAL AREAS OF CENTRAL NYE COUNTY...INCLUDING A 
SECTION OF STATE HIGHWAY 375...ALSO KNOWN AS THE EXTRA TERRESTRIAL 
HIGHWAY...APPROXIMATELY 10 MILES EAST OF THE U.S. 6 AND THE HIGHWAY 
375 JUNCTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3833 11626 3840 11594 3808 11588 3809 11626

$$

ROOD
2 follow-up statements
643 
WGUS75 KLKN 110127
FFSLKN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
627 PM PDT MON SEP 10 2012

NVC023-110400-
/O.CON.KLKN.FF.W.0011.000000T0000Z-120911T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NYE NV-
627 PM PDT MON SEP 10 2012

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM PDT FOR
CENTRAL NYE COUNTY...

AT 622 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS PRODUCING FLASH FLOODING OVER THE WARNED 
AREA.

THE AREA IS ALONG STATE HIGHWAY 375...OR THE EXTRATERRESTRIAL 
HIGHWAY...NEAR TWIN SPRINGS RANCH AND ALONG THE TWIN SPRINGS SLOUGH 
AND HOT CREEK. THESE STORM HAS PRODUCED AN ESTIMATED 1.5 TO 2 INCHES 
OF RAINFALL WITH AN ADDITIONAL 0.10 TO 0.25 INCHES OF RAIN EXPECTED. 

PONDING OF WATER CAN BE EXPECTED TO OCCUR ON STATE HIGHWAY 375 NEAR 
TWIN SPRINGS RANCH. NORMALLY DRY CREEKS AND RIVERS WILL ALSO RUN 
FULL WITH WATER DUE TO THE EXCESSIVE RAINFALL AND SUBSEQUENT RUNOFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3833 11626 3840 11594 3808 11588 3809 11626

$$

86
354 
WGUS75 KLKN 110246
FFSLKN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
746 PM PDT MON SEP 10 2012

NVC023-110252-
/O.CAN.KLKN.FF.W.0011.000000T0000Z-120911T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NYE NV-
746 PM PDT MON SEP 10 2012

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL NYE
COUNTY...

THE THUNDERSTORMS THAT PROMPTED THE FLASH FLOOD WARNING HAVE MOVED 
EAST AND AWAY FROM STATE HIGHWAY 375. RUNOFF FROM THESE STORMS WILL 
KEEP NORMALLY DRY STREAMS AND CREEKS FLOWING FULL WITH WATER FOR THE 
NEXT SEVERAL HOURS. HOWEVER...THE MAIN THREAT FROM FLASH FLOODING 
HAS ENDED...THEREFORE THE FLASH FLOOD WARNING IS BEING CANCELED. IF 
YOU ARE DRIVING THIS EVENING ALONG THE EXTRATERRESTRIAL HIGHWAY...BE 
CAUTIOUS OF PONDING WATER ON THIS ROADWAY. 

&&

LAT...LON 3833 11626 3840 11594 3808 11588 3809 11626

$$

86

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this flash flood warning went out at Sep 10, 3:49 PM PDT, 1 hour 14 minutes earlier.

Area forecast discussion, Sep 10, 3:49 PM PDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
349 PM PDT MON SEP 10 2012

.SYNOPSIS...MONSOON MOISTURE WILL CONTINUE TO BRING SHOWERS AND
THUNDERSTORMS TO CENTRAL NEVADA THROUGH WEDNESDAY WHILE DRY WEATHER
WILL PREVAIL ACROSS NORTHERN NEVADA. DRY AIR WILL PUSH THE MONSOON
MOISTURE OUT OF CENTRAL NEVADA THURSDAY ENDING THE SHOWERS AND
THUNDERSTORMS. ISOLATED THUNDERSTORMS MIGHT RETURN TO PORTIONS OF
EASTERN AND CENTRAL NEVADA NEXT WEEKEND.
&&

.SHORT TERM...TONIGHT THROUGH WEDNESDAY. SCATTERED THUNDERSTORMS
FIRING OFF ACROSS EAST CENTRAL NEVADA THIS AFTERNOON AS EXPECTED.
WEAK SHORT WAVE APPROACHING FROM THE WEST TONIGHT WILL MOVE INTO
CENTRAL NEVADA AND WILL KEEP THUNDERSTORMS GOING THROUGH THE
NIGHT. PRETTY MUCH THE SAME SCENARIO ON TUESDAY WITH ABUNDANT
MONSOON MOISTURE REMAINING OVER CENTRAL NEVADA FOR ANOTHER ROUND
OF SCATTERED THUNDERSTORMS. WITH PRECIPITABLE WATER VALUES OF 3/4
TO JUST UNDER 1 INCH SOME OF THESE STORMS WILL PRODUCE HEAVY
RAINFALL. STORM MOTIONS IN THE 10 TO 15 MPH RANGE TONIGHT AND
TUESDAY WHICH WILL HELP MINIMIZE THE THREAT OF FLASH FLOODING.
HOWEVER WITH HEAVY RAINFALL ACROSS PORTIONS OF CENTRAL NEVADA
OVER THE PAST 2 DAYS ANY ADDITIONAL HEAVY RAINFALL COULD PRODUCE
FLASH FLOODING SO WILL CONTINUE THE FLASH FLOOD WATCH THROUGH
TUESDAY EVENING. ON WEDNESDAY THE GFS DRIES OUT CENTRAL NEVADA
WHILE THE NAM HANGS ONTO ENOUGH MOISTURE FOR ISOLATED
THUNDERSTORMS. WITH FAIRLY LIGHT WINDS ALOFT DONT SEE THE AIRMASS
COMPLETELY DRYING OUT PER THE GFS SO WILL GO WITH THE NAM SOLUTION.

.LONG TERM...WEDNESDAY NIGHT THROUGH NEXT MONDAY. DRY AND STABLE AIR
MASS BEGINNING WEDNESDAY NIGHT AS HIGH PRESSURE BUILDS OVER NEVADA.
MOSTLY CLEAR SKIES WEDNESDAY NIGHT THROUGH FRIDAY NIGHT WITH LOWS
AROUND 40 DEGREES IN MOST PLACES...WHICH WILL BE A COUPLE DEGREES
ABOVE NORMAL. HIGHS DURING THIS TIME FRAME WILL BE IN THE LOW TO MID
80 MOST AREAS...WHICH WILL BE SLIGHTLY ABOVE NORMAL AS WELL. HIGH
PRESSURE BEGINS TO BREAK DOWN LATE FRIDAY AS A WEAK SYSTEM PUSHES
THROUGH THE PAC NW...BRINGING A 45-50KT JET OVER NORTHERN NEVADA
INTO SATURDAY...DOWN INTO CENTRAL NEVADA SATURDAY NIGHT. EXPECT SOME
INCREASING CLOUDS SATURDAY THROUGH MONDAY WITH SHOWERS AND
THUNDERSTORMS POSSIBLE ACROSS CENTRAL AND NORTHEASTERN NEVADA.
NORTHWEST AND NORTH-CENTRAL NEVADA SHOULD REMAIN DRY THIS WEEKEND
AND MONDAY...WITH ONLY SOME HIGH CLOUDS PASSING OVER THE AREA.
&&

.AVIATION...NORTHWEST NEVADA IS MOSTLY CLEAR THIS AFTERNOON AND WILL
REMAIN SO THROUGH THE NIGHT. MAIN CONCERN THIS AFTERNOON HAS BEEN
THUNDERSTORMS OVER EAST-CENTRAL NEVADA WHICH HAVE BEEN PRODUCING
MODERATE TO HEAVY RAINS...AS WELL AS SOME HAIL. STORMS SHOULD
DIMINISH SOMEWHAT THIS EVENING AND OVERNIGHT...HOWEVER CAN NOT RULE
OUT NOCTURNAL THUNDERSTORMS FOR KELY...AND POSSIBLY FORMING OVER OR
JUST EAST OF KTPH. THUNDERSTORM ACTIVITY DIMINISHES SOMEWHAT ON
TUESDAY OVER CENTRAL NEVADA...HOWEVER EXPECT AT LEAST ISOLATED
THUNDERSTORMS OVER OR NEAR KTPH AND KELY.
&&

.FIRE WEATHER...ABUNDANT MONSOON MOISTURE WILL CONTINUE TO BRING
SCATTERED SHOWERS AND THUNDERSTORMS TO CENTRAL NEVADA THROUGH
TUESDAY EVENING...PRIMARILY FIRE ZONES 455 AND 457. SOME STORMS
WILL PRODUCE HEAVY RAIN. AIRMASS BEGINS TO DRY OUT ON WEDNESDAY
BUT STILL ENOUGH MOISTURE FOR ISOLATED THUNDERSTORMS. DRY THURSDAY
AND FRIDAY. A WEAK LOW PRESSURE SYSTEM COULD BRING ISOLATED
THUNDERSTORMS TO PORTIONS OF EASTERN AND CENTRAL NEVADA OVER THE
WEEKEND.
&&

.LKN WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR NORTHEASTERN NYE
COUNTY...NORTHWESTERN NYE COUNTY...WHITE PINE COUNTY.

&&

91/96/96/91
Hazardous weather outlook, Sep 10, 3:08 PM PDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
308 PM PDT MON SEP 10 2012

NVZ035-040-041-112300-
WHITE PINE COUNTY-NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY-
308 PM PDT MON SEP 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
NEVADA AND SOUTH CENTRAL NEVADA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ABUNDANT MONSOON MOISTURE WILL BRING SCATTERED THUNDERSTORMS...
SOME WITH VERY HEAVY RAINFALL...THAT COULD PRODUCE FLASH
FLOODING. THEREFORE A FLASH FLOOD WATCH IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ABUNDANT MONSOON MOISTURE WILL BRING SCATTERED THUNDERSTORMS
AGAIN ON TUESDAY...SOME WITH VERY HEAVY RAINFALL...THAT COULD
PRODUCE FLASH FLOODING. THEREFORE A FLASH FLOOD WATCH IS IN
EFFECT THROUGH TUESDAY EVENING. STORMS WILL DIMINISH TO ISOLATED
COVERAGE ON WEDNESDAY THEN END BY THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

In the hours before

Special weather statement, Sep 10, 2:32 PM PDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
232 PM PDT MON SEP 10 2012

NVZ035-102200-
WHITE PINE COUNTY NV-
232 PM PDT MON SEP 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WHITE PINE COUNTY
UNTIL 300 PM PDT...

AT 226 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GREAT BASIN NATIONAL PARK...MOVING EAST AT
10 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING...WITH PENNY SIZED HAIL
ALSO POSSIBLE.

* LOCATIONS IMPACTED INCLUDE...
   GREAT BASIN NATIONAL PARK...OVER OR NEAR WHEELER PEAK AND BUCK
MOUNTAIN.

&&

LAT...LON 3909 11424 3898 11414 3894 11433 3901 11437
TIME...MOT...LOC 2131Z 258DEG 7KT 3900 11428

ROOD
Special weather statement, Sep 10, 3:10 PM PDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
310 PM PDT MON SEP 10 2012

NVZ035-102230-
WHITE PINE COUNTY NV-
310 PM PDT MON SEP 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WHITE PINE COUNTY UNTIL
330 PM PDT...

AT 300 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 26 MILES WEST OF RUTH...MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. HAIL UP TO A HALF IN IS
ALSO POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...HIGHWAY 50 NEAR ILLIPAH RESERVOIR IN
RURAL CENTRAL WHITE PINE COUNTY...

&&

LAT...LON 3959 11520 3932 11504 3928 11547 3937 11551
TIME...MOT...LOC 2207Z 253DEG 30KT 3936 11539

ROOD
Special weather statement, Sep 10, 3:16 PM PDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
316 PM PDT MON SEP 10 2012

NVZ035-102245-
WHITE PINE COUNTY NV-
316 PM PDT MON SEP 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN WHITE PINE
COUNTY UNTIL 345 PM PDT...

AT 314 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTH OF BAKER...MOVING SOUTHEAST AT 10
MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN. STRONG WINDS COULD ALSO AFFECT GREAT BASIN NATIONAL PARK.

* LOCATIONS IMPACTED INCLUDE...
  RURAL SOUTHEASTERN WHITE PINE COUNTY...

&&

LAT...LON 3880 11406 3891 11423 3899 11416 3897 11403
      3881 11404 3880 11404
TIME...MOT...LOC 2216Z 300DEG 7KT 3892 11408

86
Special weather statement, Sep 10, 3:32 PM PDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
332 PM PDT MON SEP 10 2012

NVZ035-102300-
WHITE PINE COUNTY NV-
332 PM PDT MON SEP 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WHITE PINE COUNTY UNTIL
400 PM PDT...

AT 328 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES WEST OF MCGILL...MOVING NORTHEAST AT 20
MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
   MCGILL...

&&

LAT...LON 3961 11482 3940 11469 3938 11497 3945 11502
TIME...MOT...LOC 2232Z 239DEG 17KT 3945 11491

86
Special weather statement, Sep 10, 4:09 PM PDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
409 PM PDT MON SEP 10 2012

NVZ035-110000-
WHITE PINE COUNTY NV-
409 PM PDT MON SEP 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WHITE PINE COUNTY UNTIL
500 PM PDT...

AT 405 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF ELY AIRPORT...MOVING EAST AT
20 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND INTENSE CLOUD TO GROUND LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
   ELY AIRPORT...
   MCGILL...
   US HIGHWAY 50 BETWEEN ELY AND MCGILL...

&&

LAT...LON 3951 11473 3926 11472 3931 11499 3940 11499
TIME...MOT...LOC 2308Z 266DEG 16KT 3936 11489

86
Special weather statement, Sep 10, 4:54 PM PDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
454 PM PDT MON SEP 10 2012

NVZ035-110045-
WHITE PINE COUNTY NV-
454 PM PDT MON SEP 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WHITE PINE COUNTY UNTIL
545 PM PDT...

AT 454 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 20 MILES NORTHWEST OF PRESTON...MOVING NORTHEAST
AT 20 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND SMALL HAIL.

* LOCATIONS IMPACTED INCLUDE...
  RURAL CENTRAL WHITE PINE COUNTY...

&&

LAT...LON 3930 11526 3908 11512 3905 11540 3914 11544
TIME...MOT...LOC 2354Z 245DEG 16KT 3913 11533

86

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 5:13 PM PDTAreal Flood AdvisoryLKNWhite Pine3 hr
Sep 10, 5:41 PM PDTSpecial Weather StatementLKNWhite Pine34 min
Sep 10, 5:45 PM PDTAreal Flood AdvisoryLKNWhite Pine3 hr
Sep 10, 5:52 PM PDTSevere Thunderstorm WarningLKNWhite Pine23 min
Sep 10, 6:01 PM PDTSpecial Weather StatementLKNWhite Pine29 min
Sep 10, 6:34 PM PDTSpecial Weather StatementLKNWhite Pine26 min
Sep 10, 7:18 PM PDTSpecial Weather StatementLKN27 min
Sep 10, 7:23 PM PDTSevere Thunderstorm WarningLKNWhite Pine37 min
Sep 10, 7:38 PM PDTSpecial Weather StatementLKN37 min
Sep 10, 8:11 PM PDTSpecial Weather StatementLKN49 min
Sep 10, 8:40 PM PDTAreal Flood AdvisoryLKNNye2 hr
Sep 10, 10:00 PM PDTAreal Flood AdvisoryLKNNye38 min
Sep 10, 10:35 PM PDTSpecial Weather StatementLKN40 min
Sep 10, 10:44 PM PDTAreal Flood AdvisoryLKNNye, White Pine3 hr
Sep 10, 11:09 PM PDTSpecial Weather StatementLKN21 min
Sep 11, 1:43 AM PDTAreal Flood AdvisoryLKNNye, White Pine8 hr
Sep 11, 3:16 AM PDTSpecial Weather StatementLKNNye44 min
Sep 11, 2:57 PM PDTAreal Flood AdvisoryLKNNye3 hr

Nearby

Flash Flood Warnings in Nevada, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.